# SDR DALA201805153105

- Difficulty date: May 6, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 47,613 hours, 31,688 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bottle
- Condition: Low Pressure
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND THE TAILCONE NITROGEN BOTTLE OUT OF RANGE FOR TEMP.  SERVICED THE TAILCONE BOTTLE IAW AMM 12-18-01.
